||Aspirin Compound antipyretic analgesics
Soon the gentle on your stomach antipyretic analgesic was one of two ingredients, is.
1 Is a ダイバッファー HT and relieve the burden of pain, excellent thermal effect effective ingredient acetylsalicylic acid 1 stomach and accelerate the absorption of the active ingredient (synthetic ヒドロタル site) small, sleek, tends to pill. Sleepy component is not included.
|Efficacy and effects
||1. Headaches and dysmenorrhea (menstrual pain), joint pain, neuralgia, back pain, muscle pain and stiff neck pain and sore throat, toothache pain 2 pain after tooth extraction, pain, sprain pain and fracture pain and traumatic pain and ear pain. Chills and fever fever
|Precautions for use
||* You don't (do not obey the current symptoms get worse or the likely side effects.
) 1: People who do not take.
(1) People have had allergic symptoms with this drug.
(2) Those who have caused the asthma taking antipyretic analgesic drug or other, cold medicine.
(3) Children under the age of 15.
(4) Due date less than 12 weeks pregnant.
2. Do not take is any of the following medicines while taking this drug.
Do not drink antipyretic analgesics, cold medications and sedative medications 3. taking time.
4. Long-term application don't please.
* To consult 1 the following persons ago taking to the doctor, dentist or pharmacist should consult.
(1) People have received medical or dental treatment.
(2) Pregnant woman who seems to be or are pregnant.
(3) For the elderly.
(4) The person or family is allergic people.
(5) Those who have caused the allergic symptoms with drugs.
(6) Who received the following diagnosis.
Heart disease, kidney disease, liver disease, stomach and duodenal ulcer 2: If you stop taking immediately and your publication should consult their physician, dentist or pharmacist. (1) If the following symptoms occur after taking the skin: rash, redness, itching digestive organs nausea and vomiting, appetite loss of central nervous system: dizziness rarely happens the following serious symptoms.
That you immediately seek medical doctors.
-Shock (anaphylaxis) after taking immediately urticaria, edema, chest tightness, as well as turning pale with the hands and feet become cold, clammy, stifling.
-Accompanied by the skin mucous membranes eye syndrome (Steven-Johnson Syndrome) and Toxic Epidermal Necrolysis (Lyell Syndrome) high heat, rash, redness and burn like the blisters and severe symptoms appears to the mucous membranes of the skin of the whole body, mouth and eyes.
● shortness of hepatic function disorders, jaundice (yellow skin and white of the eye), appears. -If the symptoms are well taking asthma (2) 5-6 times if not
|Ingredients and quantity
||[Ingredients] 1 tablet in acetylsalicylic acid: 330 mg （ covers the lower pain heat. ） synthesis ヒドロタル site (ダイバッファー HT): 100 mg （ relieves strain on the stomach. ） * as additive containing starch, magnesium stearate, hydroxypropyl methylcellulose, titanium dioxide, MACROGOL, blue # 1.
|Dosage and administration
||As much as possible take the caravan when it is hungry.
Taking space, keep at least 6 hours. 1 Adults (over 15 years)... one time amount 2 tablets, 1 dose of 2 times to 1 15 years do not take medicine
|Storage and handling precautions
||（1） well-ventilated areas to dry out of direct sunlight, cool place, keep.
（2） keep out of children's reach. （3） do not swap the other containers. （ may change the quality or cause of abuse. ） （4） Use expiration （ outside box ） do not take things too.
||Coco 1st pharmacy 045-364-3400
|Importer (company name and address)
1-3-7 Honjo Sumida-ku Tokyo 130-8644, Japan